Fuzzy transition matrices and their applications

Main Article Content

Veerappan Chinnadurai
SUBRAMANIAN BARKAVI

Abstract

The present paper aims at the introduction of some vital operations and properties based on fuzzy transition matrices. Here, two dierent product of fuzzy transition matrices, namely max-min product and alternative max min product of fuzzy transition matrices have been defined. Out of them, a new solution procedure for an alternative max-min product of fuzzy transition matrices has been drawn to attain a right decision making to solve the real life problems.

Article Details

How to Cite
Chinnadurai, V., & BARKAVI, S. (2017). Fuzzy transition matrices and their applications. International Journal of Algebra and Statistics, 6(1-2), 105-113. https://doi.org/10.20454/ijas.2017.1239
Section
Articles